# SDR SIMA200833601

- Difficulty date: November 25, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 17,059 hours, 15,850 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3115, DURING DESCENT CREW REPORTED BURNING ODOR AND SMOKE  IN THE COCKPIT.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED EMB 140 FIM 21-20-00-810-801-A AND FIM 21-20-00-810-803-A.  FOUND OIL OVERSERVICED AT LT ENGINE.  CLEANED COWLING AND ENGINE COMPONENTS.  PERFORMED ENGINE RUN IAW EMB 140 AMM 71-00-00.  OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
